I was hospitalized in December 2007 and the Doctor preformed a stint placemet in my right artery because it was 90% blocked. I was released after 2 days, the doctor gave me a list of 4 different medcatons, and I was to see him in two weeks. I saw him, had more tests and I felt fine, however for the last 4 months I have been experiencing horrible sweats that wake me up and keep me awake. The meds I am currently on is Plavix 75 mg, Enalapril Maleate 2.5, Metroprolol Succinate ER 25 mg, one Asprin 325.
I was taken off Lipitor 40 mg because of "Charlie Horses" in my right leg, enough that I couldn't walk. I had Polio as a child 66 years ago. My healthy leg was being affected by the Lipitor.
Three doctors' don't know why I am having these horrible night sweats. Any Ideas?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?